Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular periods with non stop bleeding, Norgest regular period, Treatment?

i m 22 yrs unmarried girl ...n dont have regular periods...3 months diffrence... bleeding but doesnt stop by itself....i m taking a medicine name NORGEST whenever medicine iz taken periods r regular month to month but if medicine r stopped again difference of 3 months start but bleeding doesnt stop please do help me what treatment shOuld be applied or which mine periods r regular....plz do help me.THANK YOU....
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
thank you for the inquiry.
You have check with an ultra sound scan of your abdomen.
Are you started gaining weight recently? waht is your height and weight?
there are chances for a PCOD problem.
Mean while start the folowing ayurveda medicines which is available at all leading keraka ayurveda shops
sukumaram kashayam tablets 2-2-2
varanadi kashayam tablets 2-2-2
where are you located
dr.devidas vellodi,cochin
Answered: Sun, 18 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor